| Catalog Number |
HPWAS-35-260 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/31/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product code: dqx.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that the roadrunner wire¿s hydrophilic coating was damaged in multiple places, exposing the core wire.The procedure was completed with another wire, and there were no injuries or additional procedures reported.It was further discovered that there were multiple cuts and tears in the coating.